# SDR REXA2025041400426

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: B0530021BF
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"BTW FS .446 - 453 STGR 21R AND SPLICE IS CORRODED. REQUEST EVALUATION. UPON FURTHER INVESTIGATION CORROSION FOUND ON ST21R BETWEEN FS469 AND FS477 NO DAMAGE IS ALLOWED IN THIS SECTION OF THE STRINGER AS PER CRJ700 SRM 53-21-03-101-006-A01. REQUIRE REPLACEMENT OR REPAIR. SPLICE AT FS477 REQUIRE EVALUATION. THIS WORK WILL BE DONE WITH THE JOB CARD HN00233371 S/N 1168. PERFORMED CUT OUT AND REMOVED STR21R DAMAGED BETWEEN FS453 AND FS477 IAW CRJ700 SRM 53-00-03-201-001-A01 STEPS 5.A. (1) AND (2). PERFORMED HFEC OF STRINGER 21R FS453-FS477 CUTLINE EDGE IAW CRJ 700 NDTM PART 1 51-20-006-250-A01. NO INDICATIONS NOTED AT THIS TIME. FABRICATED, LOCATED AND DRILLED STR21R SECTION BETWEEN FS453 AND FS477 MATERIAL USED B0530021BF P.O.# 5-5689, STRINGER SPLICE ITEM 46 FROM B0530021BF P.O.# 5-5689 AND SHIM ITEM 47 FROM 2024T3 0.050"" P.O.# 5-22986 IAW CRJ700 SRM 53-00-03-201-001-A01 STEP 5.A. (4) TO (13). SOLUTION 2 FIG. 53-00-03-991-804 (SHEET 2 OF 3). INSTALLED REPAIR PARTS AT STR21R BETWEEN FS453 AND FS477 IAW CRJ700 SRM 53-00-03-201-001-A01 STEP 5.A (14) TO 6.A. APPLIED PAINT O INTERNAL FASTENERS IAW CRJ700 SRM 51-25-16-001-001-A01."
